MathSciNet Relay Station
MathSciNet bibliographic data
MR732717 (85d:34072) 34K05
Cooke, Kenneth L.; Wiener, Joseph Retarded differential equations with piecewise constant delays. J. Math. Anal. Appl. 99 (1984), no. 1, 265–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement